Close Menu

C Karakelleoglu

Radiological Score in Malnourished and Well-nourished Children with Active Rickets

Issue: 
DOI: 
10.7727/wimj.2015.008
Pages: 
616–21
Synopsis: 
Radiological evidence and healing process of rickets were similar in both the well-nourished and malnourished groups with rickets. We also recommend that radiological follow-up duration may be extended to at least 12 weeks.

ABSTRACT 

Accepted: 
14 Apr, 2015
PDF Attachment: 
Journal Sections: 
e-Published: 13 Nov, 2015

Penicillin V-induced Drug Rash with Eosinophilia and Systemic Symptoms

Issue: 
Pages: 
722–5

ABSTRACT


DRESS syndrome (drug reaction with eosinophilia and systemic symptoms), previously named ‘’drug hypersensitivity syndrome’’, is a severe adverse drug reaction characterized by skin rash, fever, lymph node enlargement and internal organ involvement. We report on a 7-year old girl who developed DRESS syndrome caused by penicillin V treatment.

PDF Attachment: 
Journal Sections: 
e-Published: 15 Oct, 2013

The Effect of Serum Magnesium Levels and Serum Endothelin-1 Levels on Bone Mineral Density in Protein Energy Malnutrition

Issue: 
Pages: 
213–8
Synopsis: 
This study suggests that lower magnesium levels and higher endothelin-1 levels might be important factors in changes of bone mineral density in malnutrition. We recommend that the malnourished patient, especially with hypomagnesaemia, be treated with magnesium early.

ABSTRACT

PDF Attachment: 
Journal Sections: 
e-Published: 21 Aug, 2013

Congenital Rickets Presenting with Hypocalcaemic Seizures

Issue: 
Pages: 
364–7
Synopsis: 
The present study re-emphasized the important relationship between maternal and neonatal vitamin D status, rickets and calcium disturbances. Neonatal hypocalcaemia is a cause of early infantile seizures.

ABSTRACT

PDF Attachment: 
Journal Sections: 
e-Published: 03 Jul, 2013

Adverse Reaction of Topical Etofenamate: Petechial Eruption

Issue: 
DOI: 
Doi:10.7727/wimj.2011.029
Pages: 
767–9

Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate
are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But
petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old
male with petechial eruption after application of topical etofenamate.
Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when
etofenamate is ordered.

PDF Attachment: 
Journal Sections: 
e-Published: 01 Mar, 2013

Adverse Reaction of Topical Etofenamate: Petechial Eruption

DOI: 
Doi:10.7727/wimj.2011.029

Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old male with petechial eruption after application of topical etofenamate.
Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when etofenamate is ordered.

PDF Attachment: 
Journal Sections: 
e-Published: 15 Feb, 2013

Pre-published Manuscript

This manuscript has been assigned to a volume and issue but has not yet been published. It is either being edited, typeset or is in the proof stage of publication.
In the pre-published stage, this manuscript may contain statements, opinions, and information that have errors in facts, figures, or interpretation. Any final changes in this manuscript will be made at the time of publication and will be reflected in the final electronic version of the issue. The editors and authors and their respective employees are not responsible or liable for the use of any such inaccurate or misleading data, opinion or information contained in the articles in this section.

Subscribe to RSS - C Karakelleoglu
Top of Page